If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Anti-spasmodic meds

Collapse

About the Author

Collapse

cynthiaG Find out more about cynthiaG
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Anti-spasmodic meds

    does anyone take an anti-spasmodic med (i.e. for stomach spasms)? I was just reading it can increase heart rate..one of many side effects POSSIBLE...my gastroenterologist is calling over a prescription for me
    \"It is not length of life, but depth of life.\"

    Ralph Waldo Emerson

  • #2
    I take them occasionaly for my Chron's disease. They've never really bothered me. The dehydration from the diarrhea was far worse than the medicine side-effects.

    Which is the specific one you take?

    Mary S.

    Comment


    • #3
      I haven't picked it up yet at the pharmacy...it is called "Levsin"
      \"It is not length of life, but depth of life.\"

      Ralph Waldo Emerson

      Comment


      • #4
        I take either hyoscyamine or Robinul Forte. Depends on if my doc has samples. The first has side effects of dizziness and drowsiness. I've never experienced them though. Oh, they hyoscamine is the generic for Levsin. I'm not sure what the side effects of the Robinul are I threw out the insert without thinking. Figured they were the same. Shame on me I guess.


        Mary S.

        Comment

        Today's Birthdays

        Collapse

        Working...
        X